dc.contributor.authorFan, Yun
dc.contributor.authorLing, San
dc.contributor.authorLiu, Hongwei
dc.identifier.citationFan, Y., Ling, S., & Liu, H. (2014). Matrix product codes over finite commutative Frobenius rings. Designs, Codes and Cryptography, 71(2), 201-227.en_US
dc.description.abstractProperties of matrix product codes over finite commutative Frobenius rings are investigated. The minimum distance of matrix product codes constructed with several types of matrices is bounded in different ways. The duals of matrix product codes are also explicitly described in terms of matrix product codes.en_US
dc.description.sponsorshipMOE (Min. of Education, S’pore)en_US
dc.format.extent23 p.en_US
dc.relation.ispartofseriesDesigns, codes and cryptographyen_US
dc.rights© 2012 Springer Science+Business Media. This is the author created version of a work that has been peer reviewed and accepted for publication by Designs, Codes and Cryptography, Springer Science+Business Media. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1007/s10623-012-9726-y].en_US
dc.titleMatrix product codes over finite commutative Frobenius ringsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record